# SDR 07FDEA02184

- Difficulty date: June 18, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327842220400
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC - FLOOR - WEAR AT TRACK Y-1456 BETWEEN FR 62 AND 63.  REPAIRED IN ACCORDANCE WITH SRM 53-10-16 FIG 208 SHEET 1 - PAGE 243 TO 248.
